×

zbMATH — the first resource for mathematics

Ball covering property and nonnegative Ricci curvature outside a compact set. (English) Zbl 0788.53028
Greene, Robert (ed.) et al., Differential geometry. Part 3: Riemannian geometry. Proceedings of a summer research institute, held at the University of California, Los Angeles, CA, USA, July 8-28, 1990. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 54, Part 3, 459-464 (1993).
Summary: Let \(M\) be a complete open Riemannian manifold with nonnegative Ricci curvature outside a compact set \(B\). We show that the usual ball covering property holds.
For the entire collection see [Zbl 0773.00024].

MSC:
53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite